Alert archive / Oklahoma / Flash Flood Warnings in 2004

Flash Flood Warning 36, NWS Norman, OK

August 11, 2004Logan County, Oklahoma County, Oklahoma

NWS Norman, OK issued this flash flood warning at Aug 11, 2004, 5:35 AM CDT for Logan County, Oklahoma County, Oklahoma. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2004, 5:35 AM CDT (10:35 UTC)
Expired
Aug 11, 2004, 7:30 AM CDT
In force
115 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

Counties Logan County, OK, Oklahoma County, OK

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 10.6 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2004-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1974 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2004-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1974 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1562 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KOUN 111038
FFWOKC
OKC083-109-111230-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
535 AM CDT WED AUG 11 2004

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LOGAN COUNTY IN CENTRAL OKLAHOMA
  OKLAHOMA COUNTY IN CENTRAL OKLAHOMA

* UNTIL 730 AM CDT

* AT 535 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
VERY HEAVY RAIN ASSOCIATED WITH A CLUSTER OF THUNDERSTORMS MOVING 
INTO THE OKLAHOMA CITY METRO AREA. THIS RAIN WILL BE FALLING ON 
ALREADY SATURATED GROUND FROM EARLIER RAIN...AND FLASH FLOODING IS 
LIKELY.

* LOCATIONS IN THE WARNING INCLUDE ARCADIA...BETHANY...CHOCTAW...DEL
  CITY...EDMOND...JONES...LUTHER...MERIDIAN...MIDWEST CITY...NICHOLS
  HILLS...NICOMA PARK...NORTHERN OKLAHOMA CITY...SPENCER...THE
  VILLAGE...TINKER AIR FORCE BASE AND WARR ACRES

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL 
CREEKS AND STREAMS...ROADS...HIGHWAYS AND UNDERPASSES. 
ADDITIONALLY...COUNTY ROADS AND FARM LANDS ALONG THE BANKS OF 
CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH 
FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SUVS AND PICKUP TRUCKS. VEHICLES CAUGHT IN RISING WATER
SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND.

LAT...LON 3571 9770 3537 9766 3541 9718 3587 9716

$$

SMITH
1 follow-up statement
000 
WGUS74 KOUN 111126
FFSOKC
OKC083-109-111315-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
622 AM CDT WED AUG 11 2004

A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM FOR LOGAN AND 
OKLAHOMA COUNTIES.

THUNDERSTORMS WITH TORRENTIAL RAIN CONTINUE TO PUSH ACROSS OKLAHOMA 
AND LOGAN COUNTIES AT 625 AM. RADAR ESTIMATES THAT SOME LOCATIONS 
ARE RECEIVING MORE THAN ONE INCH OF RAIN PER HOUR. THIS HEAVY RAIN 
IS FALLING ON ALREADY SATURATED GROUND AND FLASH FLOODING IS LIKELY.

IF YOURE TRAVELING THIS MORNING...DO NOT DRIVE INTO AREAS WHERE 
WATER COVERS THE ROAD. ALLOW EXTRA TIME TO GET TO YOUR DESTINATION.

LAT...LON 3585 9715 3537 9715 3536 9767 3587 9770

$$
SMITH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 3:15 AM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Aug 11, 3:15 AM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED TO INCLUDE FFA CODING AT BOTTOM...
NATIONAL WEATHER SERVICE NORMAN OK
315 AM CDT WED AUG 11 2004

.DISCUSSION...
UPON FURTHER REVIEW..AND RECENT RADAR TRENDS..WILL BE ISSUING A
FLASH FLOOD WATCH ASAP THRU NOON FOR MOST OF CENTRAL AND NRN OK.
CODING TO FOLLOW SHORTLY.
---------------------------
LEADING EDGE OF LARGE MCS GENERATED COLD POOL JUST NOW ENTERING NW
OK..WITH WIDESPREAD DEEP CONVECTION DEVELOPING ACROSS MUCH OF THE
NRN TWO-THIRD OF OK WITHIN WAA REGIME IN ADVANCE OF COLD POOL.  DEEP
CONVECTIVE UPDRAFTS NEAR COLD POOL EDGE APPEAR TO BE REORGANIZING
ATTM..AND STILL EXPECT A SVR WIND THREAT TO PRESIST THRU DAYBREAK
ALONG PATH OF MCS /ALTHOUGH LIKELY NOT AS HIGH END AS WHAT WE SAW
AROUND MIDNITE ON N SIDE OF OK METRO AREA/.  CURRENTLY..APPEARS BEST
THREAT CORRIDOR WILL BE JUST ON COOL SIDE OF COMBINATION
FRONT/OUTFLOW BOUNDARY CLEARLY EVIDENT IN MESONET DATA ALONG A
WOODWARD/WATONGA/NORMAN LINE. MCS TO CONTINUE SWD THRU MUCH OF OUR
FORECAST AREA THRU 15-18Z..AND HEAVY RAINFALL A CONCERN..ESP WITH
WIDESPREAD CONVECTION BREAKING OUT AHEAD OF COLD POOL WITHIN LARGE
WAA REGIME.  WITH LACK OF LARGE ANTECEDENT RAINFALL OVER A WIDE
AREA..AND GOOD SE MOTION TO MCS..FEEL THAT A FLASH FLOOD WATCH IS
NOT WARRANTED.  WUD NOT BE SURPRISED TO HAVE TO ISSUE A FEW FLASH
FLOOD WARNINGS IN A COUPLE AREAS..BUT WIDESPREAD THREAT NOT
ANTICIPATED.

UPPER WAVE PASSING BY THIS MORNING WILL ALLOW LOW LEVEL RIDGING TO
BUILD SWD TONITE AND THURSDAY..WHICH SHUD TEMPRARILY SHUT OFF PRECIP
CHANCES BEFORE WAA PATTERN BECOMES RE-ESTABLISHED RATHER QUICKLY
THURSDAY NITE AND ESPECIALLY FRIDAY INTO THE WEEKEND.  CHANCES FOR
RAIN WILL BE HIGHEST DURING THE LATE NITE AND MORNING HOURS IN
CONTINUED NW FLOW PATTERN. HEIGHTS WILL BUILD A BIT SUN INTO
MON..WHICH SHUD RESULT IN A WARMING TREND..WITH PERHAPS LESS OF A
CHANCE OF RAIN.  GOING GRIDS AND FORECAST HAVE THIS PRETTY WELL
DEPICTED ATTM..AND MADE FEW CHANGES BEYOND FRIDAY.
 MILLER

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  80  60  84  63 /  80  10  10  10
HOBART OK         80  59  85  63 /  70  10  10  20
WICHITA FALLS TX  82  61  86  63 /  80  10  10  30
GAGE OK           77  53  84  62 /  20  10  10  20
PONCA CITY OK     79  57  83  59 /  50  10  10  10
DURANT OK         83  63  85  63 /  80  10  10  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL NOON OKZ006>008-011>013-015>020-022>032.
TX...NONE.

&&
Hazardous weather outlook, Aug 10, 10:57 PM CDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1057 PM CDT TUE AUG 10 2004

OKZ004>048-050>052-TXZ083>090-111200-

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS NORTHWEST
OKLAHOMA...AND A SLIGHT RISK OF SEVERE STORMS ACROSS THE WESTERN
HALF OF OKLAHOMA.

LOCATION...
THE MODERATE RISK AREA IS WEST OF STATE HIGHWAY 34 AND NORTH OF
STATE HIGHWAY 33. THE SLIGHT RISK AREA IS WEST OF I-35 IN OKLAHOMA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 10 PM THROUGH 7
AM WEDNESDAY.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
TONIGHT.

DISCUSSION...
SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS NORTH CENTRAL OKLAHOMA
NEAR A COLD FRONT THAT LIES FROM NORTH CENTRAL OKLAHOMA INTO THE
TEXAS PANHANDLE THIS EVENING. OUTFLOW BOUNDARIES FROM EARLIER STORMS
HAVE ALSO BECOME A FOCUS FOR FURTHER STORM DEVELOPMENT THIS EVENING.

MORE WIDESPREAD COVERAGE OF STRONG AND SEVERE THUNDERSTORMS IS
POSSIBLE OVERNIGHT AS ANOTHER LARGE THUNDERSTORM COMPLEX ACROSS
EASTERN COLORADO AND KANSAS MOVES SOUTHEAST. THIS SHOULD REACH
NORTHWEST OKLAHOMA BETWEEN MIDNIGHT AND 2 AM AND MOVE INTO CENTRAL
AND SOUTHWEST OKLAHOMA A FEW HOURS BEFORE SUNRISE WEDNESDAY.

BECAUSE OF EXPECTED MODERATE INSTABILITY AND STRONG NORTHWEST WINDS
ALOFT OVER THE AREA...THE POTENTIAL WILL EXIST FOR SEVERE
THUNDERSTORMS WITH VERY LARGE HAIL AND DAMAGING WINDS.

VERTICAL WIND SHEAR WILL INCREASE AND LIKELY MAINTAIN SEVERE STORMS
WITHIN THE STORM COMPLEX FOR MUCH OF THE NIGHT. THE PRIMARY SEVERE
WEATHER WILL BE DAMAGING WINDS FROM 60 TO 80 MPH AND VERY LARGE
HAIL. THE TORNADO THREAT IS EXPECTED TO BE LOW. THIS COMPLEX OF
STORMS IS ALSO LIKELY TO PRODUCE LOCALLY HEAVY RAINFALL...2 TO 3
INCHES IN MANY PLACES...WHICH COULD CAUSE LOCALIZED FLOODING OF
LOW-LYING AND POORLY DRAINED AREAS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY AUG 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
NO OTHER HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL LIKELY LINGER INTO AT LEAST THE FIRST HALF OF THE
DAY ON WEDNESDAY ACROSS PARTS OF WESTERN NORTH TEXAS AND SOUTHERN
AND EASTERN OKLAHOMA. THUNDERSTORM CHANCES WILL RETURN LATE THURSDAY
OR THURSDAY NIGHT...AND CONTINUE INTO THE FIRST PART OF NEXT WEEK.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7
AM WEDNESDAY.

RUFF/MAXWELL

In the hours before

Special weather statement, Aug 11, 3:17 AM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
317 AM CDT WED AUG 11 2004

OKZ009-010-014-015-110830-
DEWEY OK-ELLIS OK-ROGER MILLS OK-WOODWARD OK-
317 AM CDT WED AUG 11 2004

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR DEWEY...ELLIS...ROGER MILLS
AND WOODWARD COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM FORT SUPPLY TO 4
MILES SOUTH OF ANGORA AT 317 AM CDT...MOVING EAST AT 25 MPH. WINDS
OF 50 MPH CAN BE EXPECTED ALONG AND BEHIND THIS LINE.

PEOPLE IN DEWEY...ELLIS...ROGER MILLS AND WOODWARD COUNTIES...
INCLUDING THE CITY OF WOODWARD...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.
Special weather statement, Aug 11, 3:21 AM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
321 AM CDT WED AUG 11 2004

OKZ017-024-110830-
BLAINE OK-CANADIAN OK-
321 AM CDT WED AUG 11 2004

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR SOUTHERN BLAINE AND CANADIAN
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF GREENFIELD AT
321 AM CDT...MOVING EAST AT 25 MPH.

THIS STORM MAY PRODUCE SMALL HAIL AND WIND GUSTS OF 40 TO 50 MPH AS
IT MOVES SLOWLY ACROSS FAR SOUTHERN BLAINE AND NORTHWEST CANADIAN
COUNTIES.

PEOPLE IN BLAINE AND CANADIAN COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

SMITH
Special weather statement, Aug 11, 3:51 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
351 AM CDT WED AUG 11 2004

OKZ009>011-014>016-110900-
CUSTER OK-DEWEY OK-ELLIS OK-MAJOR OK-ROGER MILLS OK-WOODWARD OK-
351 AM CDT WED AUG 11 2004

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CUSTER...DEWEY...ELLIS...
MAJOR...ROGER MILLS AND WOODWARD COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5 MILES NORTHEAST OF
MOORELAND TO 10 MILES SOUTH OF PUTNAM AT 351 AM CDT...MOVING EAST AT
35 MPH.  WIND GUSTS OF 50 MPH CAN BE EXPECTED ALONG AND BEHIND THIS
LINE OF THUNDERSTORMS.

PEOPLE IN CUSTER...DEWEY...ELLIS...MAJOR...ROGER MILLS AND WOODWARD
COUNTIES...INCLUDING THE CITY OF WOODWARD...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
Special weather statement, Aug 11, 4:20 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
420 AM CDT WED AUG 11 2004

OKZ025-029-110930-
CLEVELAND OK-OKLAHOMA OK-
420 AM CDT WED AUG 11 2004

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND AND OKLAHOMA
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED OVER SOUTHERN OKLAHOMA CITY AT 420
AM CDT...MOVING EAST AT 20 MPH.

THIS STORM COULD PRODUCE SOME SMALL HAIL...ALONG WITH WIND GUSTS OF
35 TO 45 MPH AS IT MOVES ALONG THE OKLAHOMA-CLEVELAND COUNTY LINE.

PEOPLE IN NORTHERN CLEVELAND AND SOUTHEAST OKLAHOMA COUNTIES SHOULD
MONITOR THE WEATHER SITUATION CLOSELY...AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

SMITH
Special weather statement, Aug 11, 4:52 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
452 AM CDT WED AUG 11 2004

OKZ022>024-027-034>036-038-111015-
CADDO OK-CANADIAN OK-COMANCHE OK-GRADY OK-GREER OK-JACKSON OK-KIOWA
OK-WASHITA OK-
452 AM CDT WED AUG 11 2004

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CANADIAN...
COMANCHE...GRADY...GREER...JACKSON...KIOWA AND WASHITA COUNTIES.

THE LEADING EDGE OF A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3
MILES NORTHWEST OF COGAR TO 7 MILES SOUTHWEST OF TOM STEED RESERVOIR
AT 452 AM CDT...MOVING EAST AT 15 MPH.

WHILE THE STORMS ARE NOT EXPECTED TO BE SEVERE...STRONG GUSTY WINDS
WILL OCCUR AS THE STORMS PASS. WINDS HAVE GUSTED AS HIGH AS 50 MPH
IN THE WAKE OF THE STORMS OVER SOUTHWEST OKLAHOMA...AND THESE STRONG
WINDS ARE EXPECTED TO CONTINUE.

PEOPLE IN
CADDO...CANADIAN...COMANCHE...GRADY...GREER...JACKSON...KIOWA AND
WASHITA COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY...AND
REMAIN ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.

SMITH
Local storm report, Aug 11, 5:20 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
520 AM CDT WED AUG 11 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0435 AM     NON-TSTM WND GST 5 SW BUTLER             35.58N 99.25W
08/11/2004  58 MPH           CUSTER             OK   MESONET

            MEASURED BY OKLAHOMA MESONET

0440 AM     NON-TSTM WND GST 5 SW BUTLER             35.58N 99.25W
08/11/2004  60 MPH           CUSTER             OK   MESONET

            MEASURED BY OKLAHOMA MESONET.

0445 AM     NON-TSTM WND GST 5 SW BUTLER             35.58N 99.25W
08/11/2004  59 MPH           CUSTER             OK   MESONET

            MEASURED BY OKLAHOMA MESONET.

&&

TY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 8:52 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant38 min
Aug 10, 9:31 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble44 min
Aug 10, 10:14 PM CDTSevere Thunderstorm WarningOUNGarfield, Kay, Noble46 min
Aug 10, 10:59 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble46 min
Aug 10, 11:16 PM CDTSevere Thunderstorm WarningOUNPayne44 min
Aug 10, 11:37 PM CDTSevere Thunderstorm WarningOUNLogan38 min
Aug 10, 11:51 PM CDTSevere Thunderstorm WarningOUNOklahoma39 min
Aug 11, 12:13 AM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma47 min
Aug 11, 12:35 AM CDTSevere Thunderstorm WarningOUNCleveland40 min
Aug 11, 12:58 AM CDTSevere Thunderstorm WarningOUNOklahoma, Pottawatomie47 min
Aug 11, 5:21 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Stephens54 min
Aug 11, 6:12 AM CDTSevere Thunderstorm WarningOUNCotton, Grady, Jefferson, Stephens63 min
Aug 11, 6:16 AM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma, Pottawatomie44 min
Aug 11, 7:20 AM CDTFlash Flood WarningOUNPottawatomie, Seminole115 min
Aug 11, 8:17 AM CDTFlash Flood WarningOUNLogan, Oklahoma103 min

Nearby

Flash Flood Warnings in Oklahoma, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.